Posted 3/14/2010 4:53 PM (GMT -6)
I had perfect bowel movements since going into remission from ulcerative colitis. One or two a day, relaxed, BMs. Then I decide to go on an anti-depressant (wellbutrin) IMMEDIATELY, got extremely constipated and after three days went off of it. Now I can't get regular. I'm so afraid, actually pissed, that I won't be able to get back where I was.
OK, so here's what I'm doing. Upping my regular dose on psyllium husk and adding a small dose of Miralax, like a third of a capful. I started with a full capful and got on the can for what seems like all day with diarrhea and full bowel movements.
Question, is the Miralax causing the sudden poop of gas and diarrhea -- that is the precurser to the BM. I'd like to get off that and just go to an increase of the psyllium husk, but I'm afraid that won't be enough.
Can something like what I did (antidepressant) throw off one's regularity so dramatically?